0
2013
Impact Factor

    Symmetries and Parameterization of Abnormal Extremals in the Sub-Riemannian Problem with the Growth Vector (2, 3, 5, 8)

    2019, Vol. 15, no. 4, pp.  577-585

    Author(s): Sachkov Y. L., Sachkova E. F.

    The left-invariant sub-Riemannian problem with the growth vector (2, 3, 5, 8) is considered. A two-parameter group of infinitesimal symmetries consisting of rotations and dilations is described. The abnormal geodesic flow is factorized modulo the group of symmetries. A parameterization of the vertical part of abnormal geodesic flow is obtained.
    Keywords: sub-Riemannian geometry, abnormal extremals, symmetries
    Citation: Sachkov Y. L., Sachkova E. F., Symmetries and Parameterization of Abnormal Extremals in the Sub-Riemannian Problem with the Growth Vector (2, 3, 5, 8), Rus. J. Nonlin. Dyn., 2019, Vol. 15, no. 4, pp.  577-585
    DOI:10.20537/nd190417


    Download File
    PDF, 248.32 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License